An invariant manifold of slowly oscillating solutions for x(t) = - ...x(t) + f(x(t-1)).
Journal für die reine und angewandte Mathematik, Tome 414 (1991), pp. 67-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1991__414_153300,
author = {Hans-Otto Walther},
title = {An invariant manifold of slowly oscillating solutions for x(t) = - ...x(t) + f(x(t-1)).},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {67--112},
year = {1991},
volume = {414},
zbl = {0708.34036},
url = {http://geodesic.mathdoc.fr/item/JRAM_1991__414_153300/}
}
TY - JOUR AU - Hans-Otto Walther TI - An invariant manifold of slowly oscillating solutions for x(t) = - ...x(t) + f(x(t-1)). JO - Journal für die reine und angewandte Mathematik PY - 1991 SP - 67 EP - 112 VL - 414 UR - http://geodesic.mathdoc.fr/item/JRAM_1991__414_153300/ ID - JRAM_1991__414_153300 ER -
Hans-Otto Walther. An invariant manifold of slowly oscillating solutions for x(t) = - ...x(t) + f(x(t-1)).. Journal für die reine und angewandte Mathematik, Tome 414 (1991), pp. 67-112. http://geodesic.mathdoc.fr/item/JRAM_1991__414_153300/